# SDR SWIA200413156

- Difficulty date: March 6, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 26,786 hours, 23,250 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, FORWARD EQUIPMENT COMP FS 193.0 LT SIDE FLOOR WEB CRACKED BY FRAME.  REPAIRED IAW CRJ REO 601R-53-11-081 REV. NC, RII 53-401.
